# SDR SWAA2021081629155

- Difficulty date: January 25, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; STA 500+6 TO 500+11 RBL 24; WL 156; SPLASH SHIELD HAS CORROSION AT FASTNER HOLES / FWD CARGO STA 500+5+11 RBL 24 WL 156 SPLASH SHIELD HAS CORROSION BLENDED -REMOVED CORROSION AND FOUND A LOSS OF .014' ORIG T .040' REM T .026 FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-01-1 REMOVED SPLASH SHIELD IAW SRM 51-40-2-0G-0 FABRICATED NEW SPLASH SHIIELD IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG #143A8126 REV- INSTALLED NEW SPLASH SHIELD IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG #143A8126 REV - AND APPLIED CIC IAW SOPM 20-41-05 P/N 143A8126-37
